Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Polynomial type Padé approximants

Authors: Géza Németh and Magda Zimányi
Journal: Math. Comp. 38 (1982), 553-565
MSC: Primary 41A21; Secondary 33A15, 41A20
MathSciNet review: 645671
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some results are established giving conditions on $ f(x)$ so that its main diagonal Padé approximation $ {R_n}(x)$ is of the form $ {P_n}(x)/{P_n}( - x)$, where $ {P_n}(x)$ is a polynomial in x of degree n. A number of applications to special functions are presented. Numerical computations are given for the gamma function using the "bignum" arithmetical facilities of formula manipulation languages REDUCE2, FORMAC.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A21, 33A15, 41A20

Retrieve articles in all journals with MSC: 41A21, 33A15, 41A20

Additional Information

PII: S 0025-5718(1982)0645671-7
Keywords: Rational approximation, Padé approximation, Padé approximants, special functions, gamma function, symbolic computing, REDUCE2, FORMAC
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia